# SDR SWIA200718164

- Difficulty date: April 22, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 6,577 hours, 5,772 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE TO LEFT INBOARD FLAP ON APPROACH INTO YWG.  REPLACED LEFT INBOARD FLAP INBOARD LEADING EDGE PER 57-52-01.
